Vol 8: A patient with agranulocytosis following the discontinuation of methimazole treatment for 4 months: A case report.Reportar como inadecuado



 Vol 8: A patient with agranulocytosis following the discontinuation of methimazole treatment for 4 months: A case report.


Vol 8: A patient with agranulocytosis following the discontinuation of methimazole treatment for 4 months: A case report. - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Descargar gratis o leer online en formato PDF el libro: Vol 8: A patient with agranulocytosis following the discontinuation of methimazole treatment for 4 months: A case report.
This article is from Experimental and Therapeutic Medicine, volume 8.AbstractAgranulocytosis is a rare and serious adverse effect of antithyroid drugs (ATD), in particular methimazole (MMI), and usually develops within 3 months following the start of uninterrupted ATD treatment. Agranulocytosis may also develop for the first time following interrup

Autor: BAI, XIAO-SU; LIU, JING-HAI; XIAO, SHAO-MEI

Fuente: https://archive.org/







Documentos relacionados